Inverse problems for nonlinear equations, and synergetics
Doklady Akademii Nauk, Tome 315 (1990) no. 2, pp. 355-358
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_315_2_a24,
author = {Yu. E. Anikonov},
title = {Inverse problems for nonlinear equations, and synergetics},
journal = {Doklady Akademii Nauk},
pages = {355--358},
year = {1990},
volume = {315},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_315_2_a24/}
}
Yu. E. Anikonov. Inverse problems for nonlinear equations, and synergetics. Doklady Akademii Nauk, Tome 315 (1990) no. 2, pp. 355-358. http://geodesic.mathdoc.fr/item/DAN_1990_315_2_a24/